| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign: event occurred in (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device remains implanted.
Event or Problem Description
It was reported the patient was revised to address anchor loosening approximately one month post primary implantation.No further information is available at the time of this reporting.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: h2, h3, h6, h10 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this reporting.